U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

What is panadol (acetaminophen) overdose, its side effects, treatment?

1 doctor answer5 doctors weighed in
Dr. David Rosenfeld
Pain Management 28 years experience
Liver damage: Panadol is a brand of acetaminophen. If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 35-year-old member asked:

What is the treatment for panadol (acetaminophen) overdose?

1 doctor answer3 doctors weighed in
Dr. James Marx
Pain Management 49 years experience
N-acetyl Cysteine: Nac is a specific treatment. Other treatment as indicated by symptoms and labs. Don't undertake on your own!
A 47-year-old member asked:

What are the consequences of a panadol (acetaminophen) overdose?

1 doctor answer2 doctors weighed in
Dr. Geoffrey Tyson
Pain Management 40 years experience
Panadol (acetaminophen) overdose: The most serious consequence is death from liver failure, a very miserable way to die. When i was doing anesthesia for liver transplant surgery at harvard the most common reason for transplants was Acetaminophen (panadol, tylenol) overdose.
Dr. David Rosenfeld
Pain Management 28 years experience
Liver failure and death are possibilities,
May 28, 2012
A 41-year-old member asked:

How could a panadol (acetaminophen) overdose affect you?

1 doctor answer1 doctor weighed in
Dr. Romanth Waghmarae
Pain Management 40 years experience
Panadol (acetaminophen): Its all about the Acetaminophen content - if you take 7gm in one dose you will have liver failure. If you consistently take 4gm per day and take alcohol you will have liver toxicity and failure over time.

Related questions

A 44-year-old member asked:
1 doctor answer5 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.